SciELO - Scientific Electronic Library Online

 
vol.37 issue2Upper double monophonic number of a graphSolutions and stability of a variant of Wilson's functional equation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.37 no.2 Antofagasta June 2018

http://dx.doi.org/10.4067/S0716-09172018000200305 

Articles

Bound on H3(1) Hankel determinant for pre-starlike functions of order α

D. Vamshee Krishna1 

D. Shalini2 

1GITAM University, Department of Mathematics, Visakhapatnam 530 045, A. P., India. E-mail : vamsheekrishna1972gmail.com.

2Sri Venkateswara College of Engineering and Technology, Affiliated to JNTUK, Department of Mathematics, Etcherla 532 410, A. P., India. E-mail : shaliniraj1005@gmail.com

Abstract:

The objective of this paper is to obtain best possible upper bound to the third Hankel determinant for the pre-starlike functions of order α(0≤α<1), using Toeplitz determinants.

Keywords and phrases : Analytic function; pre-starlike function; convex function; upper bound; second and third Hankel functionals; positive real function; convolution; Toeplitz determinants

2010 Mathematics Subject Classification: 30C45; 30C50.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

Acknowledgements :

The authors thank Prof. T. RamReddy for useful discussion and suggestions. The authors also express their sincere thanks to the Editor and the esteemed Referees for their valuable suggestions to improve the manuscript.

References:

[1] R. M. Ali, Coefficients of the inverse of strongly starlike functions, Bull. Malays. Math. Sci. Soc., (2nd Series), 26 (1), pp. 63-71, (2003). [ Links ]

[2] K. O. Babalola, On H3(1) Hankel determinant for some classes of univalent functions, Inequality Theory and Applications, 6, pp. 1-7, (2010). [ Links ]

[3] L. de Branges de Bourcia, A proof of Bieberbach conjecture, Acta Mathematica, 154 (1-2), pp. 137-152, (1985). [ Links ]

[4] P. L. Duren, Univalent functions, Vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, USA, (1983). [ Links ]

[5] U. Grenander and G. Szegö, Toeplitz forms and their applications. 2nd ed. New York (NY): Chelsea Publishing Co., (1984). [ Links ]

[6] A. Janteng, S. A. Halim and M. Darus, Hankel Determinant for starlike and convex functions, Int. J. Math. Anal. (Ruse), 1 (13), pp. 619-625, (2007). [ Links ]

[7] R. J. Libera and E. J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in P, Proc. Amer. Math. Soc., 87 (2), pp. 251-257, (1983). [ Links ]

[8] Ch. Pommerenke, Univalent functions, Gottingen: Vandenhoeck and Ruprecht; (1975). [ Links ]

[9] Ch. Pommerenke, On the coefficients and Hankel determinants of univalent functions, J. Lond. Math. Soc., s1-41 (1), pp. 111-122, (1966). [ Links ]

[10] St. Ruscheweyh, Linear operators between classes of pre-starlike functions, Comm. Math. Helv., 52, pp. 497-509, (1977). [ Links ]

[11] H. Silverman and E. M. Silvia, Pre-starlike functions with negative coefficients, Int. J. Math. Math. Sci., 2 (3), pp. 427-439, (1979). [ Links ]

[12] B. Simon, Orthogonal polynomials on the unit circle, part 1. Classical theory. Vol. 54, American mathematical society colloquium publications. Providence (RI): American Mathematical Society; (2005). [ Links ]

[13] D. Vamshee Krishna and T. RamReddy, Coefficient inequality for parabolic star like functions of order alpha, Afr. Mat., 27 (1-2), pp. 121-132, (2016). [ Links ]

[14] D. Vamshee Krishna and T. RamReddy, An upper bound to the second Hankel determinant for pre-star like functions of order α, Le Matematiche, 70 (2), pp. 109-122, (2015). [ Links ]

[15] D. Vamshee Krishna and T. RamReddy, Coefficient inequality for certain p- valent analytic functions, Rocky Mountain J. Math., 44 (6), pp. 1941-1959, (2014) [ Links ]

Received: September 2017; Accepted: March 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License